# SDR CA961128010

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21EN96
- Condition: Frozen
- Location: Nlg Downlock
- Part time: 46 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, H, O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR SELECTED DOWN, NO RESPONSE. GEAR LOWERED MANUALLY. IT IS ASSUMED THAT THE NOSE GEAR DOWN LOCK SWITCH HAD PICKED UP WATER CONTAMINATION INTERNALLY ON THE PREVIOUS TAKEOFF AND HAD FROZEN AS THE AIRCRAFT HAD BEEN FLYING FOR OVER AN HOUR IN MINUS 30 DEGREE TEMPERATURE. NEW SWITCH INSTALLED AND COATED WITH RTV. SWITCH IN A VERY VULNERABLE POSITION TO PICK UP CONTAMINATION.
